MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER
Model Number 35615
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that radioopaque marker location was not in its normal position.The non stenosed target lesion was located in mildly tortuous and non calcified posterior back.A.038 j accustick ii was selected for use.During the procedure, it was noted that the radio plaque marker was not in its normal position.It was displaced and farther up the introducer than normal.The device was removed over the wire and the procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The accustick device was returned and it was observed that the ro marker was out of its location in the device middle section since it moves freely.Additionally, the accustick device was bent and had the distal tip was broken.No more damages were observed.The device was inspected under microscope and it was observed that the distal tip was broken, this damage is located next to the ro marker position.It's important to mention that evidence of correct ro marker colocation was observed at device distal end section.The device was measured in order to confirm the ro marker position; and the ro marker was located approximately at 3.5cm from the distal tip, and the specification is: 6.50mm0.50mm.The ro market was measured by outer diameter and the results were 0.0823in, and the specification is: 0.08200.0005.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
ACCUSTICK II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16443847
Report Number2124215-2023-08728
Device Sequence Number17542835
Product Code KGZ
UDI-Device Identifier08714729157588
UDI-Public08714729157588
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2026
Device Model Number35615
Device Catalogue Number35615
Device Lot Number0030874098
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer03/17/2023
Initial Report FDA Received Date02/27/2023
Supplement Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown